This is topic Can cephalexin cause a babs flare? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/104893

Posted by rera2528 (Member # 29886) on :
 
I have my diagnoses (Lyme, Babs, Bart) in hand from my LLMD, but before that, I had a sinus infection. My PCP put me on cephalexin (500 mg, once a day), which I finished last Sunday.

By Tuesday, I was feeling very foggy and tired, but we had just returned from a Disney trip. BTW, I felt GREAT at Disney, with just a few twitches and some lightheadedness.

By Thursday, I was very tired, flu feeling, a lot of twitches, fever, return of chest and rib pain, shortness of breath.

This weekend has been the worst since when I first became sick--short of breath, panic attacks in the night with racing/pounding heart and sweats (which I don't usually have), no appetite, pretty severe rib/chest pain, twitches, anxiety, fevers, fatigue, stiff neck. You get the picture.

So, could the cephalexin have made me feel "better" while I was on it, but created a problem with Babs when it finished?

Sorry this is so long. Thank you so much to everyone!

MA
 
Posted by merrygirl (Member # 12041) on :
 
hmmm, Cephalexin for sinus infection at 500mg a day that doesnt sound right to me. I would think your dose would be higher and that is an "odd" choice in my non medical opinion.

My gut instinct is that the cephalexin had nothing to do with it.
 
Posted by rera2528 (Member # 29886) on :
 
It was supposed to be 2 times a day, but the pharmacy did not label it correctly (found out at the end).

Thank you for your input!
 


© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3